MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 482317545
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient was undergoing revision surgery and that during the case the tulip head became detached from the screw shaft.It was removed in the correct way using the adjustment driver without excessive force.The shaft was then removed using the driver also.The surgeon would like to know why the tulip head detached during explantation because when the patient was opened the head was intact.
 
Event or Problem Description
It was reported that; the customer reported that the patient was undergoing revision surgery and that during the case the tulip head became detached from the screw shaft.It was removed in the correct way using the adjustment driver without excessive force.The shaft was then removed using the driver also.The surgeon would like to know why the tulip head detached during explantation because when the patient was opened the head was intact.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 45 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6713754
Report Number3005525032-2017-00078
Device Sequence Number1615817
Product Code MNH
UDI-Device Identifier04546540562357
UDI-Public(01)04546540562357
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482317545
Device Catalogue Number482317545
Device Lot NumberB10021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer06/19/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1